Advertisement

Unary Algebras with 2-Element Range

  • Jennifer Hyndman
  • J. B. Nation
Chapter
  • 198 Downloads
Part of the CMS Books in Mathematics book series (CMSBM)

Abstract

The previous sections have included various algorithms for working with locally finite quasivarieties of finite type. We will illustrate these algorithms by applying them to quasivarieties contained in the variety \(\mathcal{M}\) generated by a particular 3-element algebra M described below.

Bibliography

  1. [1]
    M.E. Adams, W. Dziobiak, Q-universal quasivarieties of algebras. Proc. Am. Math. Soc. 120, 1053–1059 (1994)MathSciNetzbMATHGoogle Scholar
  2. [2]
    M.E. Adams, W. Dziobiak, Lattices of quasivarieties of 3-element algebras. J. Algebra 166, 181–210 (1994)MathSciNetCrossRefGoogle Scholar
  3. [3]
    M.E. Adams, W. Dziobiak, Quasivarieties of distributive lattices with a quantifier. Discrete Math. 135, 15–28 (1994)MathSciNetCrossRefGoogle Scholar
  4. [6]
    M.E. Adams, W. Dziobiak, The lattice of quasivarieties of undirected graphs. Algebra Univers. 47, 7–11 (2002)MathSciNetCrossRefGoogle Scholar
  5. [7]
    M.E. Adams, W. Dziobiak, Quasivarieties of idempotent semigroups. Int. J. Algebra Comput. 13, 733–752 (2003)MathSciNetCrossRefGoogle Scholar
  6. [8]
    M.E. Adams, W. Dziobiak, Universal quasivarieties of algebras, in Proceedings of the 9th “Dr. Antonio A. R. Monteiro” Congress, Actas Cong. “Dr. Antonio A. R. Monteiro” (Univ. Nac. del Sur, Baía Blanca, 2008), pp. 11–21Google Scholar
  7. [9]
    M.E. Adams, W. Dziobiak, M. Gould, J. Schmid, Quasivarieties of pseudocomplemented semilattices. Fund. Math. 146, 295–312 (1995)MathSciNetzbMATHGoogle Scholar
  8. [31]
    G. Birkhoff, On the structure of abstract algebras. Proc. Camb. Philos. Soc. 31, 432–454 (1935)CrossRefGoogle Scholar
  9. [43]
    D. Casperson, J. Hyndman, J. Mason, J. Nation, B. Schaan, Existence of finite bases for quasi-equations of unary algebras with 0. Int. J. Algebra Comput. 25, 927–950 (2015)MathSciNetCrossRefGoogle Scholar
  10. [110]
    A.V. Kravchenko, Q-universal quasivarieties of graphs. Algebra Logic 41, 173–181 (2002)MathSciNetCrossRefGoogle Scholar
  11. [137]
    A. Nurakunov, Lattices of quasivarieties of pointed abelian groups. Algebra Logic 53, 238–257 (2014)MathSciNetCrossRefGoogle Scholar
  12. [152]
    M. Sapir, The lattice of quasivarieties of semigroups. Algebra Univers. 21, 172–180 (1985)MathSciNetCrossRefGoogle Scholar
  13. [160]
    M. Sheremet, Quasivarieties of Cantor algebras. Algebra Univers. 46, 193–201 (2001)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Jennifer Hyndman
    • 1
  • J. B. Nation
    • 2
  1. 1.Department of Mathematics and StatisticsUniversity of Northern British ColumbiaPrince GeorgeCanada
  2. 2.Department of MathematicsUniversity of HawaiiHonoluluUSA

Personalised recommendations